Publications

Export 927 results:
Sort by: Author Title Type [ Year  (Desc)]
2020
Sweilam, N. H., S. M. Al-Mekhlafi, and D. Baleanu, "Nonstandard Finite Difference Method for Solving Complex-Order Fractional Burgers’ Equations", Journal of Advanced Research: Elsevier, 2020. Abstract
n/a
Sweilam, N. H., S. M. Al-Mekhlafi, and D. Baleanu, "Nonstandard finite difference method for solving complex-order fractional Burgers’ equations", Journal of Advanced Research: Elsevier, 2020. Abstract
n/a
Sweilam, N. H., S. M. Al-Mekhlafi, and D. Baleanu, "Nonstandard finite difference method for solving complex-order fractional Burgers’ equations", Journal of Advanced Research, vol. 25: Elsevier, pp. 19–29, 2020. Abstract
n/a
Sweilam, N. H., and S. M. AL-Mekhlafi, "Nonstandard theta Milstein method for solving stochastic multi-strain tuberculosis model", Journal of the Egyptian Mathematical Society, vol. 28, no. 1: SpringerOpen, pp. 1–16, 2020. Abstract
n/a
Sweilam, N. H., and S. M. AL-Mekhlafi, "Nonstandard theta Milstein method for solving stochastic multi-strain tuberculosis model", Journal of the Egyptian Mathematical Society, vol. 28, no. 1: SpringerOpen, pp. 1–16, 2020. Abstract
n/a
Sweilam, N. H., and S. M. AL-Mekhlafi, "Nonstandard theta Milstein method for solving stochastic multi-strain tuberculosis model", Journal of the Egyptian Mathematical Society, vol. 28, no. 1: SpringerOpen, pp. 1–16, 2020. Abstract
n/a
Sweilam, N. H., S. M. Al-Mekhlafi, and D. G. Mohamed, "Novel chaotic systems with fractional differential operators: Numerical approaches", Chaos, Solitons & Fractals: Pergamon, pp. 110475, 2020. Abstract
n/a
Khader, M. M., N. H. Sweilam, and B. N. Kharrat, "Numerical simulation for solving fractional Riccati and logistic differential equations as a difference equation", Applications and Applied Mathematics: An International Journal (AAM), vol. 15, no. 1, pp. 37, 2020. Abstract
n/a
Khader, M. M., N. H. Sweilam, and B. N. Kharrat, "Numerical Simulation for Solving Fractional Riccati and Logistic Differential Equations as a Difference Equation.", Applications & Applied Mathematics, vol. 15, no. 1, 2020. Abstract
n/a
Sweilam, N., A. L. - M. Seham, S. Shatta, and D. Baleanu, "Numerical study for a novel variable-order multiple time delay awareness programs mathematical model", Applied Numerical Mathematics, vol. 158: North-Holland, pp. 212–235, 2020. Abstract
n/a
Sweilam, N., A. L. - M. Seham, S. Shatta, and D. Baleanu, "Numerical study for a novel variable-order multiple time delay awareness programs mathematical model", Applied Numerical Mathematics, vol. 158: North-Holland, pp. 212–235, 2020. Abstract
n/a
Sweilam, N. H., D. M. El-Sakout, and M. M. Muttardi, "Numerical study for time fractional stochastic semi linear advection diffusion equations", Chaos, Solitons & Fractals, vol. 141: Pergamon, pp. 110346, 2020. Abstract
n/a
Sweilam, N. H., D. M. El-Sakout, and M. M. Muttardi, "Numerical study for time fractional stochastic semi linear advection diffusion equations", Chaos, Solitons & Fractals, vol. 141: Pergamon, pp. 110346, 2020. Abstract
n/a
Sweilam, N. H., S. M. Al-Mekhlafi, S. A. SHATTA, and D. Baleanu, "Numerical study for two types variable-order Burgers' equations with proportional delay", Applied Numerical Mathematics: North-Holland, 2020. Abstract
n/a
Sweilam, N., S. Al-Mekhlafi, S. Shatta, and D. Baleanu, "Numerical study for two types variable-order Burgers' equations with proportional delay", Applied Numerical Mathematics, vol. 156: North-Holland, pp. 364–376, 2020. Abstract
n/a
Sweilam, N., S. Al-Mekhlafi, S. Shatta, and D. Baleanu, "Numerical study for two types variable-order Burgers' equations with proportional delay", Applied Numerical Mathematics, vol. 156: North-Holland, pp. 364–376, 2020. Abstract
n/a
Sweilam, N. H., S. M. Al-Mekhlafi, and S. A. SHATTA, "ON THE AWARENESS PROGRAMS OF THE EPIDEMIC OUTBREAKS FRACTIONAL MODEL", Journal of Fractional Calculus and Applications, vol. 11, no. 1, pp. 26–40, 2020. Abstract
n/a
Sweilam, N. H., S. M. Al-Mekhlafi, and S. A. SHATTA, "ON THE AWARENESS PROGRAMS OF THE EPIDEMIC OUTBREAKS FRACTIONAL MODEL", Journal of Fractional Calculus and Applications, vol. 11, no. 1, pp. 26–40, 2020. Abstract
n/a
Sweilam, N. H., S. M. Al-Mekhlafi, and S. A. SHATTA, "ON THE AWARENESS PROGRAMS OF THE EPIDEMIC OUTBREAKS FRACTIONAL MODEL", Journal of Fractional Calculus and Applications, vol. 11, no. 1, pp. 26–40, 2020. Abstract
n/a
Sweilam, N. H., S. M. Al-Mekhlafi, and S. A. SHATTA, "On the awareness programs of the epidemic outbreaks fractional model", J Fract Calc Appl, vol. 11, no. 1, pp. 26–40, 2020. Abstract
n/a
Sweilam, N., S. M. Al-Mekhlafi, and A. O. Albalawi, "On the Distributed Order Fractional Multi-Strain Tuberculosis Model: a Numerical Study", Statistics, Optimization & Information Computing, vol. 8, no. 1, pp. 175–186, 2020. Abstract
n/a
Sweilam, N., S. M. Al-Mekhlafi, and A. O. Albalawi, "On the Distributed Order Fractional Multi-Strain Tuberculosis Model: A Numerical Study", Statistics, Optimization & Information Computing, vol. 8, no. 1, pp. 175–186, 2020. Abstract
n/a
Sweilam, N., S. M. Al-Mekhlafi, and A. O. Albalawi, "On the Distributed Order Fractional Multi-Strain Tuberculosis Model: A Numerical Study", Statistics, Optimization & Information Computing, vol. 8, no. 1, pp. 175–186, 2020. Abstract
n/a
Sweilam, N., S. M. Al-Mekhlafi, and A. O. Albalawi, "On the Distributed Order Fractional Multi-Strain Tuberculosis Model: A Numerical Study", Statistics, Optimization & Information Computing, vol. 8, no. 1, pp. 175–186, 2020. Abstract
n/a
Sweilam, N. H., S. M. Al-Mekhlafi, A. O. Albalawi, and D. Baleanu, "On the optimal control of coronavirus (2019-nCov) mathematical model; a numerical approach", Advances in Difference Equations, vol. 2020, no. 1: SpringerOpen, pp. 1–13, 2020. Abstract
n/a